A note on the existence of solutions to a stochastic recurrence equation

Alexander Aue, István Berkes, Lajos Horváth

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)767-779
JournalActa scientiarum mathematicarum
Volume73
Publication statusPublished - 2007

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

A note on the existence of solutions to a stochastic recurrence equation. / Aue, Alexander; Berkes, István; Horváth, Lajos.

In: Acta scientiarum mathematicarum, Vol. 73, 2007, p. 767-779.

Research output: Contribution to journalArticleResearchpeer-review

@article{1526a0cb2cab475cabbd2dff6ecbfb30,
title = "A note on the existence of solutions to a stochastic recurrence equation",
author = "Alexander Aue and Istv{\'a}n Berkes and Lajos Horv{\'a}th",
year = "2007",
language = "English",
volume = "73",
pages = "767--779",
journal = "Acta scientiarum mathematicarum",
issn = "0001-6969",
publisher = "University of Szeged",

}

TY - JOUR

T1 - A note on the existence of solutions to a stochastic recurrence equation

AU - Aue, Alexander

AU - Berkes, István

AU - Horváth, Lajos

PY - 2007

Y1 - 2007

M3 - Article

VL - 73

SP - 767

EP - 779

JO - Acta scientiarum mathematicarum

JF - Acta scientiarum mathematicarum

SN - 0001-6969

ER -